Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did anyone else who is taking Zoloft get sick after your first dose?

The doc put me on it for postpartum depression and I took my first dose last night and randomly threw up this morning. Has this happened to anyone else?

Answer Question
 
HayliesMomma15

Asked by HayliesMomma15 at 10:17 AM on Apr. 28, 2009 in Health

Level 3 (21 Credits)
Answers (3)
  • I used that for a while when I was a teen. That one actually made me sick to my stomach and run a fever for some reason.
    ajguinn

    Answer by ajguinn at 10:18 AM on Apr. 28, 2009

  • yes this happened to me made me vomit bad, doc put me on prozac i had ppd pretty bad.feel free to pm me if you need to chat.
    silly7

    Answer by silly7 at 10:21 AM on Apr. 28, 2009

  • No.
    Anonymous

    Answer by Anonymous at 10:32 AM on Apr. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.